Volume 4, No 3 (2016)

Neutral stochastic functional differential equation driven by fractional Brownian motion and Poisson point processes
El Hassan Lakhel and Salah Hajji
Gulf J. Math. pp.1-14
Retrieve article in: Full-Text PDF

Hemi-slant submersions from almost product Riemannian manifolds
Mehmet Akif Akyol and Yilmaz Gunduzalp
Gulf J. Math. pp.15-27
Retrieve article in: Full-Text PDF

Generalization of Titchmarsh’s theorem for the generalized Fourier transform in the space L2α,β(R) 
S. El Ouadih and R. Daher
Gulf J. Math. pp.28-35
Retrieve article in: Full-Text PDF

On the difference of Zagreb coindices of graph operations
Sunilkumar M. Hosamani and Marcin Krzywkowski
Gulf J. Math. pp.36-41
Retrieve article in: Full-Text PDF

A note on the ideal convergence of infinite product
Merve Abay, Selma Altundavg and Metin Badsarir
Gulf J. Math. pp.42-48
Retrieve article in: Full-Text PDF

Sign domination in arithmetic graphs
B. Chaluvaraju and V. Chaitra
Gulf J. Math. pp.49-54
Retrieve article in: Full-Text PDF

Hemi-slant submanifolds of nearly Kaehler manifolds
Mehraj Ahmad Lone, Mohammad Hasan Shahid and Somdatt sharma
Gulf J. Math. pp.55-64
Retrieve article in: Full-Text PDF

Computer extended series and Homotopy analysis method for the solution of MHD flow of viscous fluid between two parallel porous plates
Vishwanath B. Awati, Manjunath Jyoti and N. N. Katagi
Gulf J. Math. pp.65-79
Retrieve article in: Full-Text PDF

2-point set domination number of a cactus
Purnima Gupta, Mukti Acharya and Deepti Jain
Gulf J. Math. pp.80-89
Retrieve article in: Full-Text PDF

Inequalities for angular derivatives at the boundary of the unit disc
Bulent Nafi Ornek
Gulf J. Math. pp.90-99
Retrieve article in: Full-Text PDF